A Cover Protected Ammensal With Constant Harvesting Rate and Enemy Species Pair With Limited Resources

M. Lakshmi Sailaja1, K.V.L.N.Acharyulu2  and N.Ch. Pattabhi Ramacharyulu3


ABSTACT

        The paper explores a mathematical model of a cover protected Ammensal with constant harvesting rate and enemy species pair with limited resources. The Mathematical model is characterized by a couple of first order non-linear ordinary differential equations.  All six equilibrium points for this model are identified and their stability criteria are discussed. Solutions for the linearised perturbed equations are found and the results are discussed.

 

 

 

 

 


International eJournal of Mathematics and Engineering

Volume 1, Issue 4, Pages: 577 – 591